Buscar en
Revista Española de Anestesiología y Reanimación (English Edition)
Toda la web
Inicio Revista Española de Anestesiología y Reanimación (English Edition) Double intracardiac thrombosis in a patient assisted by a venoarterial extracorp...
Journal Information
Vol. 66. Issue 6.
Pages 335-337 (June - July 2019)
Share
Share
Download PDF
More article options
ePub
Visits
1
Vol. 66. Issue 6.
Pages 335-337 (June - July 2019)
Case report
Double intracardiac thrombosis in a patient assisted by a venoarterial extracorporeal membrane oxygenation
Trombosis intracardíaca doble en paciente asistido mediante membrana de oxigenación extracorpórea venoarterial
Visits
...
A. Martínez Salgadoa,
Corresponding author
tinez_26@hotmail.com

Corresponding author.
, M. Taboada Muñiza, J.M. Martínez Cereijob, P. Otero Castroa, J. Álvarez Escuderoa,c
a Servicio de Anestesiología, Reanimación y Terapéutica del Dolor, Hospital Clínico Universitario de Santiago de Compostela, Santiago de Compostela, A Coruña, Spain
b Servicio de Cirugía Cardíaca, Hospital Clínico Universitario de Santiago de Compostela, Santiago de Compostela, A Coruña, Spain
c Departamento de Cirugía y Especialidades Médico-Quirúrgicas, Universidad de Santiago de Compostela, Santiago de Compostela, A Coruña, Spain
Article information
Abstract
Full Text
Bibliography
Download PDF
Statistics
Figures (2)
Abstract

Intracardiac thrombosis is a rare complication in patients receiving haemodynamic support with venous-arterial extracorporeal membrane oxygenation (VA-ECMO), but it has a high risk of mortality. This case report describes a patient who suffered cardiogenic shock after a ST-segment elevation myocardial infarction (STEMI) and who presented with intracardiac thrombosis during VA-ECMO support on two occasions after mitral valve replacement. The first one was after the insertion of a mechanical prosthesis, and the second, after replacing it with a biological valve.

Keywords:
Intracardiac thrombosis
VA-ECMO
Transoesophageal echocardiography
Resumen

La trombosis intracardíaca es una complicación poco frecuente en los pacientes que reciben asistencia hemodinámica mediante una membrana de oxigenación extracorpórea venoarterial (ECMO-VA), pero conlleva una elevada mortalidad. Este caso clínico describe un paciente que tuvo un shock cardiogénico tras un infarto agudo de miocardio con elevación del ST (IAMCEST) y que presentó trombosis intracardíaca durante la asistencia con ECMO-VA en 2 ocasiones: la primera en relación con la colocación de una prótesis mitral mecánica y la segunda tras el recambio por una prótesis mitral biológica.

Palabras clave:
Trombosis intracardíaca
ECMO-VA
Ecocardiografía transesofágica

Article

These are the options to access the full texts of the publication Revista Española de Anestesiología y Reanimación (English Edition)
Subscriber
Subscriber

If you already have your login data, please click here .

If you have forgotten your password you can you can recover it by clicking here and selecting the option “I have forgotten my password”
Subscribe
Subscribe to

Revista Española de Anestesiología y Reanimación (English Edition)

Purchase
Purchase article

Purchasing article the PDF version will be downloaded

Price 19.34 €

Purchase now
Contact
Phone for subscriptions and reporting of errors
From Monday to Friday from 9 a.m. to 6 p.m. (GMT + 1) except for the months of July and August which will be from 9 a.m. to 3 p.m.
Calls from Spain
932 415 960
Calls from outside Spain
+34 932 415 960
E-mail
Article options
Tools
es en pt

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?

Você é um profissional de saúde habilitado a prescrever ou dispensar medicamentos